I have been taking paracetamol for flu-like symptoms for the past 3 days.my fever on the first day was 38.4 c. it went down but now my scalp is sensitive ,my temple blood vessels have swollen .ilive in a tropical country in which flu and dengue outbreaks occur in the rainy season . what has caused the temple blood vessels to bulge ?
Hi there, Welcome to HCM. Classical Denguefever presents as a saddle back fever meaning first the temperature is high, it then reduces and then again reappears. Other symptoms like headache, eye pain, few may have rash on their body. Swollen blood vessels usually is due to dilatation of the vessels which occurs during migraine attacks, increased blood pressure etc. Thanks.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]